# SDR CKSA95009

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sw Lever Assy
- Part number: 32802501
- Condition: Dirty
- Location: Landing Gear
- Part time: 55,138 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KLAX - FLT 62063 - LANDING GEAR WARNING HORN REMAINED ON WHEN GEAR HANDLE WAS MOVED TO UP POSITION.  RECYCLE OF GEAR - NO HELP AND LANDING GEAR UPLATCH CHECK NORMAL AND FLAPS RETRACTED.  FOUND DIRT IN SECONDARY LANDING GEAR WARNING SWITCH LEVER ASSY CAUSING SWITCH TO STICK.  CLEANED AS REQUIRED AND OPS TESTED WARNING SYSTEM OKAY PER 27-52-2 AND 32-20-0.  (X)
